Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 74, NWS Cleveland, OH

June 13, 20135 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 13, 2013, 2:18 AM EDT for 5 counties in Ohio. It was in force for 57 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2013, 2:18 AM EDT (06:18 UTC)
Expired
Jun 13, 2013, 3:15 AM EDT
In force
57 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Geauga County, OH, Lake County, OH, Portage County, OH, Stark County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 48 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 2:30 AM EDTTSTM WND DMGAkron, OHA LARGE TREE WAS KNOCKED DOWN.
Jun 13, 2:35 AM EDTTSTM WND DMGChagrin Falls, OHSOME TREES DOWN.
Jun 13, 2:45 AM EDTTSTM WND GST 61Mantua, OH
Jun 13, 2:59 AM EDTTSTM WND DMGCanton, OHTREES AND POWER LINES DOWN IN CANTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 11:53 PM EDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 6.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2013-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1421 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2013-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1421 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1057 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
1.7
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

298 
WUUS51 KCLE 130618
SVRCLE
OHC055-085-133-151-153-130715-
/O.NEW.KCLE.SV.W.0074.130613T0618Z-130613T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
218 AM EDT THU JUN 13 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GEAUGA COUNTY IN NORTHEAST OHIO
  LAKE COUNTY IN NORTHEAST OHIO
  PORTAGE COUNTY IN NORTHEAST OHIO
  STARK COUNTY IN NORTHEAST OHIO
  SUMMIT COUNTY IN NORTHEAST OHIO

* UNTIL 315 AM EDT

* AT 216 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF EASTLAKE
  TO 6 MILES NORTHWEST OF BARBERTON TO 18 MILES WEST OF WILMOT...AND
  MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AKRON...
  CHARDON...
  PAINESVILLE...
  RAVENNA...
  CANTON...
  TWINSBURG...
  MACEDONIA...
  CUYAHOGA FALLS...
  BARBERTON...
  TALLMADGE...
  SOUTH RUSSELL...
  HUDSON...
  CHESTERLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4098 8165 4099 8169 4127 8168 4128 8156
      4135 8159 4135 8139 4157 8139 4157 8149
      4164 8149 4177 8129 4185 8100 4099 8100
      4099 8109 4073 8108 4072 8123 4065 8124
      4066 8146 4063 8164
TIME...MOT...LOC 0618Z 269DEG 49KT 4159 8155 4106 8168
          4061 8193

$$

KING
2 follow-up statements
615 
WWUS51 KCLE 130659
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
259 AM EDT THU JUN 13 2013

OHC153-130708-
/O.CAN.KCLE.SV.W.0074.000000T0000Z-130613T0715Z/
SUMMIT OH-
259 AM EDT THU JUN 13 2013

...THE SEVERE THUNDERSTORM WARNING FOR SUMMIT COUNTY IS CANCELLED...

THE STORMS HAVE MOVED EAST OF SUMMIT COUNTY. MODERATE TO HEAVY RAIN 
MAY LINGER. MOTORISTS SHOULD WATCH FOR PONDING OF WATER ON 
ROADWAYS. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
THURSDAY MORNING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4063 8164 4091 8140 4143 8138 4157 8139
      4177 8129 4177 8124 4185 8100 4099 8100
      4099 8109 4073 8108 4072 8123 4065 8124
      4066 8146
TIME...MOT...LOC 0658Z 269DEG 49KT 4184 8087 4103 8099
          4066 8120

$$

OHC055-085-133-151-130715-
/O.CON.KCLE.SV.W.0074.000000T0000Z-130613T0715Z/
PORTAGE OH-STARK OH-GEAUGA OH-LAKE OH-
259 AM EDT THU JUN 13 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM EDT
FOR LAKE...GEAUGA...STARK AND PORTAGE COUNTIES...

AT 253 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NORTH MADISON TO LIMAVILLE TO WAYNESBURG...MOVING EAST
AT 55 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
THURSDAY MORNING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4063 8164 4091 8140 4143 8138 4157 8139
      4177 8129 4177 8124 4185 8100 4099 8100
      4099 8109 4073 8108 4072 8123 4065 8124
      4066 8146
TIME...MOT...LOC 0658Z 269DEG 49KT 4184 8087 4103 8099
          4066 8120

$$

KOSARIK
856 
WWUS51 KCLE 130719
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
319 AM EDT THU JUN 13 2013

OHC055-085-133-151-130729-
/O.EXP.KCLE.SV.W.0074.000000T0000Z-130613T0715Z/
PORTAGE OH-STARK OH-GEAUGA OH-LAKE OH-
319 AM EDT THU JUN 13 2013

...THE SEVERE THUNDERSTORM WARNING FOR LAKE...GEAUGA...STARK AND 
PORTAGE COUNTIES HAS EXPIRED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
THURSDAY MORNING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4063 8164 4091 8140 4143 8138 4157 8139
      4177 8129 4177 8124 4185 8100 4099 8100
      4099 8109 4073 8108 4072 8123 4065 8124
      4066 8146
TIME...MOT...LOC 0659Z 269DEG 49KT 4184 8085 4103 8097
          4066 8118

$$

KOSARIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:05 AM EDT, 13 minutes earlier.

Area forecast discussion, Jun 13, 2:05 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
205 AM EDT THU JUN 13 2013

.SYNOPSIS...
A WARM FRONT WILL BECOME NEARLY STATIONARY ACROSS NORTHERN OHIO AND
NORTHERN PENNSYLVANIA THROUGH THURSDAY MORNING AS LOW PRESSURE MOVES
EAST ALONG THE FRONT. HIGH PRESSURE WILL BUILD SOUTH ACROSS THE AREA
BY SATURDAY MORNING AND TO THE CAROLINA COAST BY SATURDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
UPDATED FOR WATCH. THE MAIN THREAT IS MOVING INTO NW
OHIO...HOWEVER...SOME CONVECTION AHEAD OF THIS LINE MAY BE SEVERE
OR TORNADIC.

PREVIOUS...
UPDATED FOR SEVERE WATCH. CONVECTION NOW DEVELOPING IN IOWA AND
ILLINOIS. THIS IS EXPECTED TO DEVELOP INTO A SQUALL LINE THAT WILL
MOVE INTO WESTERN OHIO LATE THIS EVENING TO AROUND MIDNIGHT. IF
CONVECTION DEVELOPS AHEAD OF THE LINE...IT TOO COULD BECOME
SEVERE. THIS IS A PDS WATCH WITH THE EXPECTATION OF THUNDERSTORMS
CONTAINING DAMAGING WINDS IN EXCESS OF 65 KTS. THERMODYNAMICS
BACKS THIS UP WITH DRY AIR ALOFT CONTRIBUTING TO DOWNDRAFT CAPES
OVER 1000K/KG. SHEAR PROFILES ALSO SUGGEST FORWARD PROPAGATION
ADDING TO WIND POTENTIAL. ROTATING SUPERCELLS ALSO SUPPORTED SO
TORNADOES ARE ALSO POSSIBLE.

PREVIOUS...THE WAITING GAME BEGINS. SO FAR ATMOSPHERE APPEARS TO
BE WELL CAPPED AND IS SUPPRESSING CONVECTION FROM DEVELOPING
UPSTREAM. THE OTHER ISSUE AT HAND IS THE EXTENSIVE DEBRIS CLOUDS
HANGING AROUND. WE NEVER CLEARED OUT OR HAD ANY BREAKS IN THE
OVERCAST AS EXPECTED AND THIS IS ALSO LIMITING ANY DEVELOPMENT
OVER THE REGION.

COORDINATED WITH COFORECASTER...IT APPEARS AN AREA OF CONVERGENCE
HAS SET UP BACK OVER EASTERN IOWA AND NORTHWEST ILLINOIS AT THIS
TIME AND THIS COULD VERY WELL BE THE LOCATION THE THUNDERSTORMS
DEVELOP. LATEST HRRR MODEL SHOWS CONVECTION FIRING OVER THIS AREA AS
WELL AND HAS BEEN PRETTY CONSISTENT FROM RUN TO RUN TODAY. THERE IS
THE POSSIBILITY THAT ACTIVITY COULD DEVELOP AHEAD OF THE MAIN LINE
AS INDIVIDUAL CELLS OVERNIGHT.

LATEST SURFACE ANALYSIS SHOWS DEWPOINT TEMPERATURES RISING INTO THE
LOWER 70S INTO THE SOUTHWEST PORTION OF THE FORECAST AREA AT THIS
TIME. WE SHOULD CONTINUE TO SEE A SURGE OF THE HIGHER DEWPOINT AIR
INTO THE FORECAST AREA AS THE EVENING PROGRESSES. THIS WILL HELP TO
INCREASE THE MOISTURE ACROSS THE REGION PRIMING THE ATMOSPHERE FOR
THE POTENTIAL FOR HEAVY RAIN THAT WE HAVE BEEN EXPECTING.

THE SURGE OF STRONG STORMS WILL ENTER THE AREA AND COULD POSSIBLY
EVOLVE INTO AN OVERRUNNING SITUATION ALONG THE STATIONARY FRONT LATE
TONIGHT. THE SEVERE THREAT WILL TRANSITION INTO A POTENTIAL FLOODING
THREAT WITH LOCALLY HEAVY RAIN FROM THE THUNDERSTORMS. THUNDERSTORMS
WILL BE EFFICIENT RAIN PRODUCERS AND AREAS COULD SEE SUBSTANTIAL
PONDING OF WATER OVERNIGHT ALONG WITH THE RAPID RISES OF RIVERS AND
STREAMS. SEE HYDRO SECTION BELOW.

TROPICAL AIR MASS OVER THE REGION WILL BE ACROSS THE SOUTHERN HALF
OF THE FORECAST AREA. NORTHERN HALF OF THE AREA WILL REMAIN NORTH OF
THE STATIONARY FRONT MOST OF THE NIGHT. AS THE LOW PRESSURE SYSTEM
MOVES EAST...IT WILL PUSH THE FRONT NORTH TO THE LAKE SHORE AS A
WARM FRONT. TEMPERATURES OVERNIGHT IN THE LOWER 70S SOUTH AND UPPER
60S IN THE NORTH.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/...
LOW PRESSURE IS PROGGED TO PULL OUT TO THE EAST THURSDAY MORNING AS
UPPER LEVEL AMPLIFIED RIDGE BUILDS EAST FORCING UPPER LEVEL TROUGH
OFF THE COAST. AS SURFACE LOW MOVES EAST...ASSOCIATED MOISTURE AND
SUBSEQUENT PRECIPITATION WILL EXIT TO THE EAST AS WELL.  HIGH
PRESSURE AT THE SURFACE PUSHES SOUTHEAST ACROSS THE AREA FORCING
DRIER AIR INTO THE REGION FOR THURSDAY NIGHT INTO FRIDAY.

THE HIGH WILL MOVE SOUTHEAST TO THE CAROLINA COAST BY SATURDAY NIGHT
AND THIS WILL SET UP ANOTHER RETURN SOUTHERLY FLOW TO THE FORECAST
AREA. A FAIRLY FAST MOVING SHORTWAVE TROUGH AND ASSOCIATED MOISTURE
WILL BEGIN TO MOVE EAST INTO THE FORECAST AREA SATURDAY INTO
SATURDAY NIGHT AND COULD BRING ANOTHER ROUND OF SHOWERS TO THE
FORECAST AREA.

COLD AIR ADVECTION ASSOCIATED WITH THE HIGH PRESSURE WILL OCCUR ON
THURSDAY BUT WILL BE SHORT LIVED AS HIGH MOVES TO THE SOUTHEAST. AS
MENTIONED EARLIER...RETURN SOUTHERLY FLOW WILL BRING TEMPERATURES
BACK UP INTO THE MIDDLE 70S EAST AND UPPER 70S TO LOWER 80S WEST BY
SATURDAY. LOWS DIPPING BACK TO THE 50S THURSDAY AND FRIDAY NIGHTS.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A RIPPLE OF LOW PRESSURE WILL BE MOVING INTO THE REGION ON SUNDAY
WITH SCATTERED THUNDERSTORMS POSSIBLE...ESPECIALLY SUNDAY AFTERNOON.
THE MODELS ARE THEN STRUGGLING WITH THE TIMING OF ANOTHER WAVE THAT
MAY MOVE INTO THE CENTRAL GREAT LAKES ON MONDAY. SO AFTER A BRIEF
LULL IN THUNDERSTORM ACTIVITY LATE SUNDAY NIGHT INTO MONDAY MORNING
WE SHOULD SEE THUNDERSTORM CHANCES RETURN MONDAY AFTERNOON AND
EVENING. THERE MAY BE SOME LINGERING LIGHT SHOWERS OR THUNDERSTORMS
TUESDAY AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION LATE.

TEMPERATURES THROUGH THE EXTENDED WILL BE WITHIN A FEW DEGREES OF
SEASONAL AVERAGES.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
ORGANIZED CONVECTIVE SYSTEM MARCHING EAST ACROSS THE AREA EARLY
THIS MORNING. GUSTS CLOSE TO 50 KNOTS BEING REPORTED WITH THIS
LINE...WITH SLOW WEAKENING EXPECTED WITH TIME. SEVERAL HOUR PERIOD
OF MVFR RAIN FOLLOWS. IFR IN TS. AFTER RAIN MOVES OUT QUESTION
WILL BE IF WE GET ANY IFR AROUND DAWN. CONDITIONS NOT TOO LOW
UPSTREAM...SO WILL GO WITH MVFR CEILINGS...BUT THIS MAY
CHANGE...WILL MONITOR. WINDS FAIRLY VARIABLE TONIGHT. INITIALLY
WEST FOLLOWING CONVECTIVE LINE...THEN VARIABLE. FRONTAL ZONE
LINGERS ACROSS THE AREA. BY THURSDAY MORNING WILL ESTABLISH A
NORTH FLOW...GUSTS TO 25KTS OR SO. DRYING WILL TAKE PLACE THURSDAY
AFTERNOON...WITH CONDITIONS IMPROVING TO VFR.

.OUTLOOK...NON VFR CONDITIONS POSSIBLE THURSDAY NIGHT AND SATURDAY
NIGHT AND SUNDAY IN SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
SCATTERED SHOWERS CONTINUE OVER LAKE ERIE THIS AFTERNOON WITH WINDS
VARYING FROM A NORTHEAST TO SOUTHEAST DIRECTION. LATER TONIGHT...A
LOW PRESSURE SYSTEM WILL MOVE EAST ALONG A QUASISTATIONARY BOUNDARY
LYING ACROSS CENTRAL OHIO. SHOWERS AND THUNDERSTORMS WILL
ACCOMPANY THE DISTURBANCE. SOME OF THE THUNDERSTORMS MAY BECOME
SEVERE...WARRANTING A SPECIAL MARINE WARNING.

SHOWERS ARE EXPECTED TO CONTINUE INTO THURSDAY AHEAD OF A COLD
FRONT. MOST OF THE SHOWERS WILL OCCUR OVERNIGHT INTO THURSDAY
MORNING. WINDS WILL INCREASE IN SPEED WITH THE PASSAGE OF THE COLD
FRONT THURSDAY NIGHT. MODELS ARE STILL A BIT UNCERTAIN WITH HOW
STRONG WINDS WILL GET...WHICH WILL AFFECT WAVE HEIGHTS. FOR NOW IT
DOES NOT APPEAR THAT A SMALL CRAFT ADVISORY WILL BE NECESSARY...BUT
THE NEXT FORECAST SHIFT WILL CONTINUE TO MONITOR THE SITUATION.

HIGH PRESSURE WILL BUILD OVER THE LAKE FRIDAY NIGHT AND MOVE EAST
LATE SATURDAY NIGHT. AS THE HIGH MOVES EAST...WINDS WILL TURN TO THE
SOUTHWEST AND PICK UP SPEED. A LOW PRESSURE SYSTEM AND ASSOCIATED
COLD FRONT WILL APPROACH THE AREA ON MONDAY.

&&

.HYDROLOGY...
A FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA FROM THE HEAVY
RAINFALL EXPECTED OVERNIGHT AND EARLY THURSDAY. MOISTURE ADVECTION
WILL INCREASE OVER THE AREA THIS AFTERNOON AND NOTABLY OVERNIGHT AS
AN AREA OF LOW PRESSURE MOVES INTO THE REGION FROM THE WEST. THERE
IS SOME INDICATION THAT PRECIPITABLE WATER VALUES COULD REACH 2.0"
WHICH IS ANOMALOUSLY HIGH FOR THIS TIME OF YEAR. THE SHOWERS WILL BE
EFFICIENT RAIN MAKERS AND COULD DROP A QUICK INCH TO AN AREA. THE
THREAT OF TRAINING STORMS IS HIGH SUGGESTING THE THREAT OF A QUICK 2
TO 3 INCHES OF RAIN IS POSSIBLE. RAINFALL RATES THIS HIGH COULD
PRODUCE FLASH FLOODING. THE HEAVIEST RAIN WILL FALL BETWEEN 10 PM
TONIGHT AND 8 AM THURSDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH THIS AFTERNOON FOR OHZ011>014-020>023-
     031>033-038-089.
     FLOOD WATCH UNTIL 1 PM EDT THIS AFTERNOON FOR OHZ003-006>010-
     017>019-027>030-036-037-047.
PA...FLOOD WATCH THROUGH THIS AFTERNOON FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...KIELTYKA/TK/LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...MULLEN
AVIATION...OUDEMAN
MARINE...MULLEN/YEAGER
HYDROLOGY...
Hazardous weather outlook, Jun 13, 2:02 AM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
202 AM EDT THU JUN 13 2013

OHZ011>014-020>023-031>033-038-089-PAZ001>003-140615-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
202 AM EDT THU JUN 13 2013

...SEVERE THUNDERSTORM WATCH 302 IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...
...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ010-029-030-037-047-140615-
LORAIN-RICHLAND-ASHLAND-MORROW-KNOX-
202 AM EDT THU JUN 13 2013

...SEVERE THUNDERSTORM WATCH 302 IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...
...FLOOD WATCH IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ003-006>009-017>019-027-028-036-140615-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-MARION-
202 AM EDT THU JUN 13 2013

...FLOOD WATCH IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ061-142>144-162>164-140615-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
202 AM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ145>149-165>169-140615-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
202 AM EDT THU JUN 13 2013

...SEVERE THUNDERSTORM WATCH 302 IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jun 12, 11:18 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1118 PM EDT WED JUN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     HAIL             WILLOUGHBY              41.65N 81.41W
06/12/2013  E1.50 INCH       LAKE               OH   TRAINED SPOTTER

&&

YEAGER
Local storm report, Jun 12, 11:25 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1125 PM EDT WED JUN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     FLASH FLOOD      2 SSW BUTLER            40.56N 82.43W
06/12/2013                   RICHLAND           OH   AMATEUR RADIO

            8 INCHES OF WATER ON GILMORE ROAD

&&

LW
Local storm report, Jun 13, 12:26 AM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1226 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TORNADO          CUSTAR                  41.28N 83.84W
06/13/2013                   WOOD               OH   TRAINED SPOTTER

            POSSIBLE TORNADO REPORTED ALONG ROUTE 281.

&&

YEAGER
Local storm report, Jun 13, 1:07 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
107 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     HAIL             5 SW BELLVILLE          40.57N 82.58W
06/12/2013  E0.88 INCH       RICHLAND           OH   TRAINED SPOTTER

&&

KIELTYKA
Local storm report, Jun 13, 1:43 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
143 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     TSTM WND DMG     FREMONT                 41.35N 83.11W
06/12/2013                   SANDUSKY           OH   TRAINED SPOTTER

            30 FOOT LONG BRANCH DOWN.

&&

LW
Local storm report, Jun 13, 1:53 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
153 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TSTM WND GST     RISINGSUN               41.27N 83.43W
06/13/2013  M73.00 MPH       WOOD               OH   TRAINED SPOTTER

&&

YEAGER

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:17 PM EDTSevere Thunderstorm WarningCLEMorrow58 min
Jun 12, 8:23 PM EDTSevere Thunderstorm WarningCLECrawford, Richland67 min
Jun 12, 8:30 PM EDTTornado WarningCLEMorrow60 min
Jun 12, 8:35 PM EDTSevere Thunderstorm WarningCLEHuron, Seneca55 min
Jun 12, 9:01 PM EDTSevere Thunderstorm WarningCLEKnox59 min
Jun 12, 9:16 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain44 min
Jun 12, 9:41 PM EDTFlash Flood WarningCLECrawford, Richland5 hr
Jun 12, 9:45 PM EDTSevere Thunderstorm WarningCLELorain, Medina60 min
Jun 12, 9:52 PM EDTTornado WarningCLEKnox38 min
Jun 12, 10:00 PM EDTTornado WarningCLEMorrow, Richland60 min
Jun 12, 10:08 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox67 min
Jun 12, 10:14 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Richland61 min
Jun 12, 10:20 PM EDTFlash Flood WarningCLEMarion, Morrow6 hr
Jun 12, 10:28 PM EDTTornado WarningCLEKnox, Morrow62 min
Jun 12, 10:38 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake67 min
Jun 12, 10:40 PM EDTSpecial Marine WarningCLE110 min
Jun 12, 11:00 PM EDTAreal Flood AdvisoryCLEAshland, Holmes, Knox6 hr
Jun 12, 11:00 PM EDTSpecial Marine WarningCLE2 hr
Jun 12, 11:06 PM EDTTornado WarningCLECuyahoga, Lorain54 min
Jun 12, 11:16 PM EDTSevere Thunderstorm WarningCLEHolmes44 min
Jun 12, 11:53 PM EDTSevere Thunderstorm WarningCLEHancock, Wood67 min
Jun 13, 12:05 AM EDTSevere Thunderstorm WarningCLEKnox40 min
Jun 13, 12:08 AM EDTTornado WarningCLELucas, Wood67 min
Jun 13, 12:30 AM EDTFlash Flood WarningCLEKnox6 hr
Jun 13, 12:32 AM EDTTornado WarningCLELucas, Ottawa, Sandusky, Wood58 min
Jun 13, 12:34 AM EDTSevere Thunderstorm WarningCLESandusky, Seneca, Wyandot41 min
Jun 13, 12:38 AM EDTSpecial Marine WarningCLE112 min
Jun 13, 12:49 AM EDTFlash Flood WarningCLELucas6 hr
Jun 13, 12:55 AM EDTSevere Thunderstorm WarningCLEMarion50 min
Jun 13, 12:59 AM EDTSevere Thunderstorm WarningCLECrawford61 min
Jun 13, 1:10 AM EDTSevere Thunderstorm WarningCLEErie, Huron, Morrow, Richland50 min
Jun 13, 1:13 AM EDTSevere Thunderstorm WarningCLEOttawa32 min
Jun 13, 1:29 AM EDTSevere Thunderstorm WarningCLELorain61 min
Jun 13, 1:34 AM EDTSevere Thunderstorm WarningCLEAshland, Knox41 min
Jun 13, 1:43 AM EDTSpecial Marine WarningCLE2 hr
Jun 13, 1:44 AM EDTSevere Thunderstorm WarningCLECuyahoga, Medina61 min
Jun 13, 1:56 AM EDTSevere Thunderstorm WarningCLEHolmes, Wayne49 min
Jun 13, 2:54 AM EDTSevere Thunderstorm WarningCLEAshtabula, Mahoning, Trumbull66 min
Jun 13, 3:05 AM EDTAreal Flood WarningCLECrawford6 hr
Jun 13, 3:18 AM EDTSpecial Marine WarningCLE87 min
Jun 13, 3:27 AM EDTAreal Flood AdvisoryCLERichland5 hr
Jun 13, 4:14 AM EDTRip Current StatementCLEErie, Lorain, Lucas, Ottawa, Sandusky7 hr
Jun 13, 4:21 AM EDTSmall Craft AdvisoryCLE18 hr
Jun 13, 6:00 AM EDTAreal Flood AdvisoryCLEAshland, Holmes, Knox, Marion, Morrow, Richland7 hr
Jun 13, 8:52 AM EDTAreal Flood AdvisoryCLECrawford4 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.